# SDR USAA060868

- Difficulty date: June 27, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 44,808 hours, 44,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1840 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1840 STR 25L CORROSION.  INSTALLED REPAIR DOUBLER IAW EA 82619, DEFECT SIZE: 6.125 X 4.25 INCHES.
